# SDR UALA2011072203737

- Difficulty date: July 21, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 57,932 hours, 21,849 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Out Of Tolerance
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER IN AFT CABIN MISSING SAFETY WIRE.  REPLACED AND SECURED WATER FIRE EXTINGUISHER.
